RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 96, Issue 5, Pages 794–798 (Mi mz10538)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

An Analog of the Valiron–Goldberg Theorem under a Restriction Condition on the Averaged Counting Function of Zeros

F. S. Myshakov


Keywords: entire function of nonintegral order, proximate order, upper density, counting function of zeros, asymptotic upper bound.

DOI: https://doi.org/10.4213/mzm10538

Full text: PDF file (324 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 96:5, 831–835

Bibliographic databases:

Received: 16.06.2014

Citation: F. S. Myshakov, “An Analog of the Valiron–Goldberg Theorem under a Restriction Condition on the Averaged Counting Function of Zeros”, Mat. Zametki, 96:5 (2014), 794–798; Math. Notes, 96:5 (2014), 831–835

Citation in format AMSBIB
\Bibitem{Mys14}
\by F.~S.~Myshakov
\paper An Analog of the Valiron--Goldberg Theorem under a Restriction Condition on the Averaged Counting Function of Zeros
\jour Mat. Zametki
\yr 2014
\vol 96
\issue 5
\pages 794--798
\mathnet{http://mi.mathnet.ru/mz10538}
\crossref{https://doi.org/10.4213/mzm10538}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3343643}
\zmath{https://zbmath.org/?q=an:06435049}
\elib{https://elibrary.ru/item.asp?id=22834444}
\transl
\jour Math. Notes
\yr 2014
\vol 96
\issue 5
\pages 831--835
\crossref{https://doi.org/10.1134/S0001434614110194}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000347032700019}
\elib{https://elibrary.ru/item.asp?id=24022928}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84919913800}


Linking options:
  • http://mi.mathnet.ru/eng/mz10538
  • https://doi.org/10.4213/mzm10538
  • http://mi.mathnet.ru/eng/mz/v96/i5/p794

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Braichev, V. B. Sherstyukov, “Tochnye otsenki asimptoticheskikh kharakteristik rosta tselykh funktsii s nulyami na zadannykh mnozhestvakh”, Fundament. i prikl. matem., 22:1 (2018), 51–97  mathnet
    2. V. B. Sherstyukov, “Asimptoticheskie svoistva tselykh funktsii s zadannym zakonom raspredeleniya kornei”, Kompleksnyi analiz. Tselye funktsii i ikh primeneniya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 161, VINITI RAN, M., 2019, 104–129  mathnet  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:233
    Full text:65
    References:51
    First page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020